# SDR SWIA200515669

- Difficulty date: October 10, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 8,535 hours, 7,315 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70623
- Part serial: 1002
- Condition: Malfunctioned
- Location: Stab
- Part time: 4,651 hours, 4,068 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

STAB CH 2 WOULD NOT ENGAGE AFTER POWER UP.  REPLACED MOTOR CONTROL UNIT IAW AMM 27-42-05.  OPERATIONAL CHECK GOOD.
